MathSciNet Relay Station
MathSciNet bibliographic data
MR1224527 58G35 (35A30 58F37 58G37)
Anderson, Ian M.; Kamran, Niky; Olver, Peter J. Internal, external, and generalized symmetries. Adv. Math. 100 (1993), no. 1, 53–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement